# SDR AALA202110120090

- Difficulty date: October 12, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 15,188 hours, 5,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR DAMPER / EMERGENCY OPERATION CYLINDER REQUIRES SERVICING. PRESSURE LOW. SERVICED PER AMM 52-10-00.
